Mots-clés : Sobolev-type equations.
@article{IM2_2012_76_3_a6,
author = {Yu. V. Mukhartova and A. A. Panin},
title = {Blow-up of solutions of an inhomogeneous system of {Sobolev-type} equations},
journal = {Izvestiya. Mathematics},
pages = {581--606},
year = {2012},
volume = {76},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2012_76_3_a6/}
}
Yu. V. Mukhartova; A. A. Panin. Blow-up of solutions of an inhomogeneous system of Sobolev-type equations. Izvestiya. Mathematics, Tome 76 (2012) no. 3, pp. 581-606. http://geodesic.mathdoc.fr/item/IM2_2012_76_3_a6/
[1] E. Mitidieri, S. I.Pohozaev, “A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities”, Proc. Steklov Inst. Math., 234 (2001), 1–362 | MR | Zbl | Zbl
[2] H. A. Levine, “Some nonexistence and instability theorems for solutions of formally parabolic equations of the form $Pu_t=-Au+\mathcal{F}(u)$”, Arch. Rational Mech. Anal., 51:5 (1973), 371–386 | DOI | MR | Zbl
[3] H. A. Levine, “Instability and nonexistence of global solutions to nonlinear wave equations of the form $Pu_{tt}=-Au+\mathcal{F}(u)$”, Trans. Amer. Math. Soc., 192 (1974), 1–21 | DOI | MR | Zbl
[4] V. K. Kalantarov, O. A. Ladyzhenskaya, “The occurrence of collapse for quasilinear equations of parabolic and hyperbolic types”, J. Soviet Math., 10:1 (1978), 53–70 | DOI | MR | Zbl | Zbl
[5] A. G. Sveshnikov, A. B. Alshin, M. O. Korpusov, Yu. D. Pletner, Lineinye i nelineinye uravneniya sobolevskogo tipa, Fizmatlit, M., 2007 | Zbl
[6] A. A. Samarskii, V. A. Galaktionov, S. P. Kurdyumov, A. P. Mikhailov, Blow-up in quasilinear parabolic equations, de Gruyter Exp. Math., 19, de Gruyter, Berlin, 1995 | MR | MR | Zbl | Zbl
[7] V. A. Galaktionov, S. I. Pohozaev, “Third-order nonlinear dispersive equations: Shocks, rarefaction, and blowup waves”, Comput. Math. Math. Phys., 48:10 (2008), 1784–1810 | DOI | MR | Zbl
[8] M. O. Korpusov, Razrushenie v neklassicheskikh volnovykh uravneniyakh, URSS, M., 2010
[9] L. Gasiński, N. S. Papageorgiou, Nonlinear analysis, Ser. Math. Anal. Appl., 9, Chapman Hall, Boca Raton, FL, 2005 | DOI | MR | Zbl
[10] N. V. Krylov, Lectures on elliptic and parabolic equations in Hölder spaces, Grad. Stud. Math., 12, Amer. Math. Soc., Providence, RI, 1996 | MR | MR | Zbl | Zbl